# SDR 2002UALA00776

- Difficulty date: April 28, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 8,103 hours, 2,623 cycles
- Engine: Pwa PW4052
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 7002086001
- Part serial: 28
- Condition: Failed
- Location: Cabin
- Part time: 8,103 hours, 2,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FIRST CLASS PROJECTOR FAILED EMITTING SMOKE AND FUMES INTO PASSENGER COMPARTMENT.  REPLACED FIRST CLASS PROJECTOR, SYSTEM TEST OK.
